# SDR AWXA200500248

- Difficulty date: January 28, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 50079452
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND IN L-1 DOOR EXTERNAL SKIN AT LOWER HINGE CUTOUT BS 317, STR 14 LT.  MAINTENANCE CUT OUT CRACK IN L-1 DOOR EXTERNAL SKIN AT LOWER HINGE CUTOUT BS 317, STR 14 LT; FABRICATED REPAIR DOUBLER; INSTALLED REPAIR PART IAW ER 03-5210-05033-SS1.
